# SDR CA120312028

- Difficulty date: March 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 65,352 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS SIDE CRACKED WINDSHIELD, BEFORE ACTIONING WINDSHIELD HEAT CIRCUIT BREAKER. OUTER LAYER OF WINDSHIELD CRACKED JUST PRIOR TO TOP OF DECENT.  REPLACED CAPTAIN`S WINDSHIELD IN ADDITION, DUE TO NATURE OF LT WINDSHEILD CRACKING & ARCING. LT WINDOW HEAT CONTROLLER REPLACED.
